This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
M. W. Hirsch . Systems of differential equations that are competitive or cooperative. II: Convergence almost everywhere. SIAM J. Math. Anal. 16 (1985), 432–439.
M. W. Hirsch . Systems of differential equations that are competitive or cooperative. V: Convergence in 3-dimensional systems. J. Diff. Eqns. 80 (1989), 94–106.
M. W. Hirsch . The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984), 1–64.
H. L. Smith and H. R. Thieme . Quasiconvergence and stability for strongly order-preserving semiflows. SIAM J. Math. Anal. 21 (1990), 673–692.
H. L. Smith and H. R. Thieme . Convergence for strongly order-preserving semiflows. SIAM J.Math. Anal. 22 (1991), 1081–1101.
H. L. Smith . Cooperative systems of differential equations with concave nonlinearities. J. Nonlinear Anal. 10 (1986), 1037–1052.
P. Polaĉik . Convergence in smooth strongly monotone flows defined by semilinear parabolic equations. J. Diff. Eqns. 79 (1989), 89–110.
N. D. Alikakos and P. Hess . On stabilization of discrete monotone dynamical systems. Israel J.Math. 59 (1987), 185–194.
N. D. Alikakos , P. Hess and H. Matano . Discrete order preserving semigroups and stability for periodic parabolic differential equations. J. Diff. Eqns. 82 (1989), 322–341.
P. Takáĉ . Convergence to equilibrium on invariant d-hypersurfaces for strongly increasing discrete-time semigroups. J. Math. Anal. Appl. 148 (1990), 223–244.
P. Takáĉc . Asymptotic behavior of discrete-time semigroups of sublinear, strongly increasing mappings with applications to biology. J. Nonlinear Anal. 14 (1990). 35–42.
J. F. Jiang . A Liapunov function for three-dimensional feedback systems. Proc. Amer. Math. Soc. 114 (1992), 1009–1013.
J. F. Jiang . A note on a global stability theorem of M. W. Hirsch. Proc. Amer.Math. Soc. 112 (1991), 803–806.
J. F. Jiang . Three- and four-dimensional cooperative systems with every equilibrium stable. J. Math. Anal. Appl. 188 (1994), 92–100.
H. L. Smith . Periodic solutions of periodic competitive and cooperative systems. SIAM J. Math. Anal. 17 (1986), 1289–1318.